MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MANTIS; HEMOSTATIC METAL CLIP FOR THE GI TRACT

BOSTON SCIENTIFIC CORPORATION MANTIS; HEMOSTATIC METAL CLIP FOR THE GI TRACT
Model Number M00521421
Medical Device Problem Codes Premature Activation (1484); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a150103 captures the reportable event of clip premature deployment at an unknown anatomy location.Block h11: the mantis clip was not returned for analysis; therefore, product analysis could not be carried out.For this reason and due to the lack of evidence, it is unable to confirm the reported event.A risk review was completed and confirmed that the event of clip premature deployment was defined in the risk documentation and is documented accordingly in the product record review.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.A labeling review was performed and, from the information available, there is no evidence the device was improperly used per the instructions for use, and there is no evidence that there is any issue with translation, wording, or graphics of the instructions for use/labeling information.Based on the information provided, the most probable cause of the reported issue cannot be established due to lack of evidence.The product was not returned for analysis to identify any defect with the device.Additionally, without proper evaluation of the device, it remains unknown the most probable causes that contributed to the event.Based on the thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem.
 
Event or Problem Description
It was reported to boston scientific corporation that a mantis clip was used during an unknown procedure performed on (b)(6) 2026.The anatomical location is unknown.During the procedure, the clip was released without any action taken.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a150103 captures the reportable event of clip premature deployment at an unknown anatomy location.Block h11: investigation results: the returned mantis clip device was analyzed, and it was found that the device was returned without the clip assembly.The device had evidence of partial release where the yoke is attached to the control wire.No other problems with the device were noted.It was confirmed this device met manufacturing specifications prior to distribution, and there were no manufacturing deviations which could have contributed to the reported event.A labeling review was performed as per instructions for use (ifu), and there is no evidence the device was used in a manner inconsistent with the labeled indications, and there is no evidence that there is any issue with translation, wording, or graphics of the ifu/labeling information.A risk review was completed and confirmed that the event of clip premature deployment was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.The reported event of clip premature deployment was confirmed.Investigation found that the device was returned without the clip assembly but with the yoke still attached to the control wire.The device had evidence of partial release.It is important to mention that the presence of the clip assembly is crucial to the investigation, as the reported event is directly related to this piece.To clarify the reason for the problem faced by the physician, this component must be inspected.Although the exact cause cannot be confirmed, it is most likely that this problem could be due to operational factors during the procedure, such as attempting to open the clip once it is already activated, the physician's technique during the deployment of the clip, the scope position or angle, or detachment of the capsule due to hitting a surface.Based on the thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to procedure.
 
Event or Problem Description

Brand Name
MANTIS
Common Device Name
HEMOSTATIC METAL CLIP FOR THE GI TRACT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24552633
Report Number3005099803-2026-00879
Device Sequence Number5573435
Product Code PKL
UDI-Device Identifier00191506023607
UDI-Public(01)00191506023607(17)280902(10)37363107
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K221124
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00521421
Device Catalogue Number2142
Device Lot Number0037363107
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown